# SDR ASAA2023031942447

- Difficulty date: March 19, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 6,801 hours, 2,185 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFUEL INDICATION, ALL 3 IND SHOWS (ARINC) WITH BATTERY SWITCH IN OFF POSITION. GROUNDED - YES. RESEATED PIN XA3 WIRE # W6572-6001-20 ON TB3044, OPS NML REF B737-9 WDM 28-41-11-2 PG2.
